# SDR QXEA200701416

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 16,301 hours, 11,936 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Malfunctioned
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2290 - ON TAXI, RECEIVED A ANTI-SKID OUTBOARD CAUTION MESSAGE AND A SPOILER STAB FAULT.  RETURNED TO THE GATE.  MAINTENANCE FOUND THE BACKSHELL OF THE NR 1 WHEEL SPEED TRANSDUCER NOT ENGAGED.  RESECURED AND RESET SSCU'S.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
